# SDR SWAA2018082024464

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,869 hours, 23,407 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S0071
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, LANDING GEAR WAS SELECTED TO UP.  LEFT MAIN GEAR INDICATION OR FWD PAROL INDICATED GREEN "LEFT GEAR" OVERHEAD PAROL GEAR LIGHTS WERE EXTINGUISHED.  RUN "GEAR" DISAGREE "QRM PROCEDURE.  R&R SENSOR PER AMM.
